Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An extension of the Foran integral

Author: Shu Sheng Fu
Journal: Proc. Amer. Math. Soc. 123 (1995), 403-404
MSC: Primary 26A39
MathSciNet review: 1215200
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we shall introduce a new integral, AF integral, which includes the Foran integral and the Kubota integral.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39

Retrieve articles in all journals with MSC: 26A39

Additional Information

Keywords: Foran integral, Kubota integral, O'Malley monotone theorem
Article copyright: © Copyright 1995 American Mathematical Society